Translator Disclaimer
15 April 2008 Solvable points on genus one curves
Andrew Wiles, Mirela Çiperiani
Author Affiliations +
Duke Math. J. 142(3): 381-464 (15 April 2008). DOI: 10.1215/00127094-2008-010

Abstract

A genus one curve defined over Q which has points over Qp for all primes p may not have a rational point. It is natural to study the classes of Q-extensions over which all such curves obtain a global point. In this article, we show that every such genus one curve with semistable Jacobian has a point defined over a solvable extension of Q

Citation

Download Citation

Andrew Wiles. Mirela Çiperiani. "Solvable points on genus one curves." Duke Math. J. 142 (3) 381 - 464, 15 April 2008. https://doi.org/10.1215/00127094-2008-010

Information

Published: 15 April 2008
First available in Project Euclid: 23 April 2008

zbMATH: 1168.14014
MathSciNet: MR2412044
Digital Object Identifier: 10.1215/00127094-2008-010

Subjects:
Primary: 14G05
Secondary: 11R23 , 11R34 , 14H45 , 14H52

Rights: Copyright © 2008 Duke University Press

JOURNAL ARTICLE
84 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.142 • No. 3 • 15 April 2008
Back to Top